# SDR REXA2024110101347

- Difficulty date: September 27, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670755417
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG WHEEL WELL HYDRAULIC INTERFACE BRACKET (UPPER) CORRODED AT APPROX LBL40 AND FS797.       INSTALLED NEW SERVICEABLE PN SH670-75541-7 LH MLG WHEEL WELL HYDRAULIC INTERFACE BRACKET (UPPER) AT APPROX LBL40 AND FS797 IAW CRJ-700 SRM 51-42-06-001-001-A01 PAINTED RIVETS IAW CRJ-700 SRM 51-25-16-001-001-A01 LEAK CHECK GOOD IAW CRJ700 AMM TASK 29-10-00-790-802 (CONFIG A01)
